# SDR RYN2008F00016

- Difficulty date: October 1, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N672RY
- Make and model: Boeing 737*
- Aircraft serial: 24672
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK TRIPPED.  DEFERRED RT PACK.  (K)
